# SDR SWAA2020062990847

- Difficulty date: June 5, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE; FWD CABIN WET AREA; INBOARD OF L1DOOR; FLOOR SUPPORT BEAM AT STA. 312; LT. BUTT LINE 45'HAS CORROSION. MARKED 99-31 / REMOVED CORROSION FROM FWD CABIN WET AREA STA 312; LBL 45 PER B737-700 SRM 51-10-02-0G-0; FOUND TO BE OUT OF LIMITS PER B737-700 SRM 53-10-51-1A-1. FABRICATED AND INSTALLED REPAIR PARTS PER B737-700 SRM 53-10-51-2R-15 ALTERNATIVE 3; AND SRM 51-40-02-0G-0
